# SDR SWAA2022032906905

- Difficulty date: September 8, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; AFT WET AREA; FLOOR PANEL 242UF; UPPER SURFACE FIBERS PULLED OFF ACROSS WIDTH OF PANEL ON A MAJORITY OF THE UPPER SURFACE. / REEPAIRED FLOORBOARD PANEL 242UF UPPER SURFACE IAW SRM 53-00-50-2R-1; PG'S 1;2; STEPS 3 (A-N).
